RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1965, Volume 10, Issue 3, Page 437 (Mi tvp539)  

Errata: “Some limit theorems of the queueing theory. I.”

A. A. Borovkov


Full text: PDF file (62 kB)

English version:
Theory of Probability and its Applications, 1965, 10:3, 400

Bibliographic databases:


Citation: A. A. Borovkov, “Errata: “Some limit theorems of the queueing theory. I.””, Teor. Veroyatnost. i Primenen., 10:3 (1965), 437; Theory Probab. Appl., 10:3 (1965), 400

Citation in format AMSBIB
\Bibitem{Bor65}
\by A.~A.~Borovkov
\paper Errata: ``Some limit theorems of the queueing theory.~I.''
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 3
\pages 437
\mathnet{http://mi.mathnet.ru/tvp539}
\zmath{https://zbmath.org/?q=an:0203.18802|0203.18801}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 3
\pages 400
\crossref{https://doi.org/10.1137/1110047}


Linking options:
  • http://mi.mathnet.ru/eng/tvp539
  • http://mi.mathnet.ru/eng/tvp/v10/i3/p437

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:200
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020